# SDR ASAA2025092261316

- Difficulty date: September 22, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 35,108 hours, 10,848 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524063
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 540, LBL 0 PANEL BREAK IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED PANEL BREAK ON STA 540 LBL 0, IAW B737-900 SRM 51-40-02-0G-0.
